Journal of Group Theory
Editor-in-Chief: Parker, Christopher W. / Wilson, John S.
Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus
IMPACT FACTOR increased in 2015: 0.505
SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412
Mathematical Citation Quotient (MCQ) 2015: 0.45
Restricting the Steinberg character in finite symplectic groups
Citation Information: Journal of Group Theory. Volume 9, Issue 2, Pages 251–264, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/JGT.2006.017, May 2006
- Published Online:
We determine the restriction of the Steinberg character of a finite symplectic group of odd characteristic to its maximal parabolic subgroup stabilizing a line. We relate this restriction to the tensor product of a Weil character with the Steinberg character. As an application we prove that Donovan's conjecture has a positive answer for unipotent l-blocks of the six-dimensional symplectic groups of odd characteristic when l > 3.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.